Trihexphenodyl

I've been taking Trihexphenodyl for 20 yrs plus. The past few months after taking a tablet I feel dizzy, feel very weird so I told my GP who said to ask my Neuologist. The neurologist suggested having a break which I did but after about 1 month I felt myself stiffening up so am back on them. I still get dizzy etc., taking only 1 per day instead of the 2/3 per day, I just don't want to feel worse but was hoping to try a different drug. Can anyone suggest anything else. It is not for my SCA but to help Dystonia, which I also have. Does anyone take this, I'de Luv to know their experience.

2 Replies

oldestnewest
  • Hi berejena

    It is always a conundrum when you find a tablet that helps your symptoms but the side effects of that tablet are troublesome. There is often the risk:benefit question. Is the medicine helping so much that you can tolerate the side effects or the medicine is helping but the side effects are intolerable to you to an extent that you don't want to take it anymore. Always a tricky one.

    I don't have dystonia myself but I know there are a number of different medicines/treatments that can be used to help dystonia. Of course, any one of them may not be suitable you personally. The best person to discuss this with is your neurologist.

    Out of nosiness, were you still getting dizzy during the time you stopped the trihexphenodyl?

    Best wishes

    Harriet

  • Thanks Harriet for your comments. I did mention to Neurologist but will do so again. Yes I still felt dizzy without taking them and head tremors have worsened, think I'll up the dose & see what happens!

    Berejena

You may also like...